# SDR N6WA2025022501

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10026
- Aircraft time: 46,464 hours, 36,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FS250 TO FS280 AND STRINGERS 17R TO 20R.   PERFORMED REPAIR TO THE FUSELAGE SKIN AT FS250 TO FS280 AND STRINGERS 17R TO 20R IAW MHIRJ REO 670-53-11-2095 AND GOJET EO C550-53MR-055-O.
